# SDR TRBA201126303

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 30,797 hours, 30,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN STAIRS IS OUT.  PERFORMED OPS CHECK OF EMERGENCY EXIT LIGHTS IAW JIC 33-50-00, OPT 10000.  OPS CHECKED GOOD AND W/C EX335000-OPT-10000.
